MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SONIC CONTROL SERRATED AGGRESSIVE KNIFE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO SONIC CONTROL SERRATED AGGRESSIVE KNIFE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 5450815114
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded.
 
Event or Problem Description
It was reported that during an oral plate fixation surgery that the tip broke and was removed.It was also reported that there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: the device was not returned for investigation.The quality investigation is complete.
 
Event or Problem Description

Brand Name
SONIC CONTROL SERRATED AGGRESSIVE KNIFE, UNIVERSAL
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9318124
Report Number0001811755-2019-03737
Device Sequence Number1927587
Product Code LFL
UDI-Device Identifier37613252518403
UDI-Public37613252518403
Combination Product (Y/N)N
PMA/510(K) Number
K020220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5450815114
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer01/14/2020
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1